Home
About us
Contact us
Research
Research topics
Projects
Publications
Journal publications
Conference publications
Books
Doctoral Thesis
Patents
Robots
Robots
Applications
People
News
Success Stories
Search form
Search
You are here
Home
»
Journal Publications
»
Modular and Self-Scalable Origami Robot: A First Approach
Modular and Self-Scalable Origami Robot: A First Approach
Mathematics
2021
|
Plain text
Vol
9
Number
12
First page
1
Last page
23
Lisbeth Mena
Jorge Muñoz
Concepción Alicia Monje Micharet
Carlos Balaguer
URL:
https://doi.org/10.3390/math9121324